Asian Transport Studies
Online ISSN : 2185-5560
Papers
Dynamic Journey Time Estimation in Stochastic Road Networks with Uncertainty
Qiong TANGXingang LIWilliam H.K LAMH.W. HO
Author information
JOURNALS FREE ACCESS

Volume 4 (2016-2017) Issue 2 Pages 295-313

Details
Download PDF (304K) Contact us
Abstract

This study investigates the dynamic journey time estimation (DJTE) problem, which can be used to simultaneously estimate the mean and standard deviation (SD) of path journey times in stochastic road networks. A bi-level programming model is proposed to solve the DJTE problem. The upper level is used to minimise the deviations of the mean and SD between the estimated and observed path journey times. The lower level is a reliability-based dynamic traffic assignment model taking into account the variation of path journey times. The modified simulated annealing (SA) algorithm is adapted to solve the proposed bi-level problem. A numerical example is used to illustrate the application of the proposed DJTE model and the modified algorithm together with insightful findings.

Information related to the author
© 2016 Eastern Asia Society for Transportation Studies
Next article

Recently visited articles
feedback
Top